The Cause Of Sweating Is Accompanied By Itching After Consumption Of Rifampicin?

Illustration of The Cause Of Sweating Is Accompanied By Itching After Consumption Of Rifampicin?
Illustration: The Cause Of Sweating Is Accompanied By Itching After Consumption Of Rifampicin? cdn-prod.medicalnewstoday.com

Good afternoon. I want to ask, I have wet lung disease after a week I consume drugs at the pharmacy refampicin.bathbutin.bikombion. there was a change in my phlegm cough that was gone. And I like to sweat and it is difficult to say whether the drug will recover or not. Thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

First of all, I want to confirm in advance, was your wet lung disease diagnosed by a doctor or did you make your own diagnosis? Do the medicines you take are prescribed by your doctor or do you buy and consume them yourself?

Wet lung is a layman's term to describe pleural effusion or a buildup of fluid between the lining of the lung (pleura). Pleural effusion itself can be caused by various diseases, such as lung infection / pneumonia, tuberculosis infection, pulmonary embolism, heart failure, liver failure, or kidney disease, lung cancer, and autoimmune diseases. Pleural effusion also cannot be diagnosed solely from symptoms, but additional examinations such as chest x-rays must be performed to confirm the diagnosis.

Drugs such as Rifampicin are included as hard drugs that you should not take without going to the doctor to check first and you cannot buy without a prescription from a doctor. Indiscriminate consumption of this drug can cause harmful side effects and cause bacterial resistance to this drug which in the future can also endanger yourself. We did not find the bathbutin drug as you wrote so we could not provide further information about this drug, but if you see a red circle label on the drug packaging, it means that this medicine is a hard drug as well and you should not take it without checking with your doctor first first

Sweating and itching do not indicate recovery of any disease. It is better to check with your doctor for a thorough evaluation of your health condition.

So much information from me, hopefully enough answer

: by

Related Question

Pregnant Program While Undergoing Cyst Treatment?

Pregnant Program While Undergoing Cyst Treatment?

(12 months ago)

hello, i want to ask... Read more

Antibiotic Safety For The Fetus In The Womb At 31 Weeks?

Antibiotic Safety For The Fetus In The Womb At 31 Weeks?

(9 months ago)

I want to ask, I was 31 weeks pregnant I went to the doctor because from the night I was vomiting and I kept going. The doctor said that the stomachache was wrong in consuming food... Read more

The Fetus Has Not Been Seen In The Sac Of Pregnancy?

The Fetus Has Not Been Seen In The Sac Of Pregnancy?

(1 year ago)

Morning .. My wife yesterday after the ultrasound in the amniotic sac was not visible to the fetus, is that normal? My wife was last mens on April 6.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *